I had cdiff 3 months ago after being treated for inflamation of the gallbladder , I was treated with antibiotics and had to stay in hospital for 10 days , after a couple of weeks my symptoms started to improve and i felt fine for 2-3 weeks , since then i have had continuous stomach ache on and off diorreah , i have had a colonoscopy and an gastroscopy which have been normal but still i have on going pain and irregular bowel movements at least 4 times a week , does anyon have any idea what s wrong with me , i never had this problem before i had c diff , will i ever be ok again ? this continued daily problem is taking over my life , please help .
Did they give you a diet to use and a list of foods that aggrevate Gall Bladder problems,if you put gall bladder into your search engine it will give you a list of foods to eat and ones to avoid,dont eat in the evening ,avoid Dairy and wheat and there are other very good and helpful ideas out there , the Natural Remedys are good.and work.
The antibiotics that were used to kill of the C. diff may have skewed your normal bacteria quite a bit and it's possible that could be causing at least part of the problem. Get some probiotics and take them to try to offset the problem. A decent brand to try after the types of drugs you were on include Culturelle, Digestive Advantage-IBS and FloraQ. FloraStor is another good one, but some people don't seem to do well on it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.